# SDR 29GA2016100500002

- Difficulty date: October 4, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N343AG
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 34,984 hours, 39,435 cycles
- Engine: Ge CT79B
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Part number: 6370597
- Condition: Intermittent
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT 70,  GEAR HANDLE IN TRANSIT LIGHT GOES ON DURING A TURN AND IF YOU TOUCH THE HANDLE WHILE THE GEAR IS UP.   DURING TROUBLESHOOTING FOUND HANDLE EXCESSIVE PLAY ON GEAR UP POSITION CAUSING THE LIGHT TO COME ON AND OFF.  R & R LANDING GEAR CONTROL UNIT IAW AMM 32-31-05-02. OPS CHECKED GOOD IAW 32-30-00.
